Items where Author or Editor is "Alfter, Marion"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Alfter, Marion and Hochstättler, Winfried (1995) On Pseudomodular Matroids and Adjoints.
Published in: Discrete applied mathematics Vol. 60 (1-3). pp. 3-11.

Alfter, Marion and Kern, Walter and Wanka, Alfred (1990) On Adjoints and Dual Matroids.
Published in: Journal of combinatorial theory : Series B Vol. 50 (2). pp. 208-213.

This list was generated on Mon Sep 25 04:02:20 2017 CEST.